# SDR 97ZZZX683

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1064C
- Make and model: Beech 58
- Aircraft serial: TH1764
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Part number: J12A4
- Condition: Shorted
- Location: Rt Eng Starter
- Part time: 228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE STARTER CABLE (WIRE) NR J12A4) WAS FOUND TO HAVE SHORTED TO THE ENGINE MOUNT.  THIS CAUSED DAMAGE TO THE ENGINE MOUNT P/N 96-910010-85 WHICH IN TURN WAS REPLACED WITH A NEW MOUNT.  A NEW STARTER WIRE WAS INSTALLED AND ROUTED TO PREVENT ANY FUTURE CHAFING.  SUBMITTER STATED THIS IS NOW THE THIRD INCIDENT OF THIS TYPE ON THE SAME MODEL AIRCRAFT WITH LOW TIME.  RAYTHEON AIRCRAFT WAS NOTIFIED.
